# SDR AALA20140401008

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 63,680 hours, 10,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LAVATORIES F1, M1 & A6 SMOKE DETECTORS HAD RANDOM FALSE WARNINGS DURING FLIGHT.  FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED F1, M1 & A6 LAVATORY SMOKE DETECTORS IAW AMM26-13-01.  SYS GROUND CHECKED NORMAL.
